# SDR ASAA2023020641884

- Difficulty date: February 6, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,919 hours, 17,287 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: APMRJ845
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 10,539 hours, 2,972 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PDC WALKAROUND, FOUND #2 ENGINE FUEL LEAK BELOW FAN COWL. FOUND #2 ENGINE R VSV LEAKING 60 DROPS A MINUTE. GROUNDED - YES. REMOVED AND REPLACED RIGHT VSV ACTUATOR REF B737-800 AMM 75-31-01.
